# SDR 2002FA0001290

- Difficulty date: November 1, 2002
- Submitted: November 11, 2002
- Operation: General aviation
- Aircraft: N101CD
- Make and model: Cirrus SR22
- Aircraft serial: 0101
- Aircraft time: 224 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Grommet
- Part number: 10209001
- Part serial: NA
- Condition: Deformed
- Location: Mlg
- Part time: 224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND BOTH MLG LEG ATTACH BRACKET GROMMETS CRACKED AROUND FLANGES AND DISTORTED. HAVE FOUND SIMILAR CONDITION ON SEVERAL CIRRUS SR20 AND SR22 AIRCRAFT WITH TOTAL TIME IN SERVICE AS LOW AS 105 HOURS. TOTAL FAILURE OF THE GROMMET WILL RESULT IN DAMAGE TO THE LAMINATED MAIN GEAR LEG THAT WILL RENDER IT UNSERVICEABLE.
